# SDR CA070718004

- Difficulty date: July 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 19,568 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Part number: 022A431113
- Condition: Loose
- Location: Prop Pitch
- Part time: 4,539 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THE PPC LEVER WAS FOUND SEPARATED FROM THE PPC INPUT SHAFT.  THE BOLT WAS OF THE CORRECT P/N, YET WAS THREAD BOUND WITHOUT PRODUCING ENOUGH TENSION TO HOLD THE PPC ARM ONTO THE PPC SHAFT.  THE PPC ARM WAS REINSTALLED AND A WASHER WAS PLACED UNDER THE HEAD OF THE BOLT TO PROVIDE A BETTER GRIP ON THE SPLINED SHAFT.    THE PPC INPUT SHAFT HAS A THREADED BORE WHICH WOULD ALLOW THE USE OF AN ADDITIONAL BOLT AND WASHER AS A BACKUP RETAINER FOR THE PPC ARM IN THE EVENT THAT THE ARM WERE TO LOOSEN OFF.  THE AIRFRAME IPC DOES NOT SHOW A BOLT FOR THIS PURPOSE.  (TC NR 20070718004)
